# SDR HEEA0014821

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- System (JASC): 3452 · ATC Transponder System
- Part: Transponer
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NOT TRANSMITTING AND WILL NOT IDENT.  FOUND IDENT REPLY LIGHT BLINKING ON AND OFF.
